# SDR ASOA2016052714960

- Difficulty date: May 27, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 22,071 hours, 21,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL FROM FS 449.85 TO FS 499.00 HAS EVIDENCE OF LIGHT SURFACE CORROSION WITH MINOR PITTING AT NUMEROUS LOCATIONS.  RIGHT SIDE SEAT RAIL REMOVED FROM FS 449.85 TO FS 499 REF AMM 53-01-11-000-802.  INSTALLED NEW RT SIDE SEAT TRACK FROM FS 499.85 TO FS 499.00 REF AMM 53-01-11-400-802.
